# SDR G73R2016060300001

- Difficulty date: May 26, 2016
- Submitted: June 3, 2016
- Operation: General aviation
- Filed by: Global Aviation Inc, repair station G73R732I
- Aircraft: N126KC
- Make and model: Raythn HAWKER800
- Aircraft serial: 258276
- Aircraft time: 7,197 hours, 5,300 cycles
- System (JASC): 2610 · Detection System
- Part: Thermal Switch
- Part number: 1602751
- Part serial: 5588DA
- Condition: Defective
- Location: Apu Bay
- Part time: 3,794 hours, 2,434 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE BELL AND LIGHT SOUNDED AND ILLUMINATED DURING AIRCRAFT ROLL OUT ON LANDING WITH APU OFF.
